University of Jos Institutional Repository >
Natural Sciences >
Computer Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/2876

Title: A Block Procedure with Continuous Coefficients for the Direct Solution of General Second Order Initial Value Problems of (Odes) Using Shifted Legendre Polynomials as Basis Function
Authors: Kamoh, N.M.
Abada, A.A.
Soomiyol, Mrumun Comfort
Keywords: collocation
block method
discrete method
zero stable
Issue Date: 2018
Publisher: International Journal of Multidisciplinary Research and Development
Series/Report no.: Vol.5;Iss.4; Pp 236-241
Abstract: This paper presents a self starting block method for the direct solution of general second order initial value problems of ordinary differential equations. The method was developed via interpolation and collocation of the shifted Legendre polynomial as basis function. A continuous linear multistep method was generated and was evaluated at some desired points to give the discrete block method. The block method was investigated and was found to be consistent, zero stable and convergent. The method was applied on some nonlinear as well as linear ordinary differential equations problems and the performance was relatively better than those constructed by [1], [12] and [15] respectively.
URI: http://hdl.handle.net/123456789/2876
ISSN: 2349-4182
Appears in Collections:Computer Science

Files in This Item:

File Description SizeFormat
5-3-67-436.pdf536.61 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback